A RELATED FIXED POINT THEOREM IN $n$ COMPLETE FUZZY METRIC SPACES

Authors

  • F. Merghadi Department of Mathematics, University of Tebessa, 12000, Algeria
  • A. Aliouche Department of Mathematics, University of Larbi Ben M’ Hidi, Oum-El-Bouaghi, 04000, Algeria

Abstract

We prove a related fixed point theorem for $n$ mappings in $n$ fuzzy metric spaces using an implicit relation which generalizes results of Aliouche and Fisher [1] and Rao et al. [13].

Downloads

Published

2012-09-03

How to Cite

Merghadi, F., & Aliouche, A. (2012). A RELATED FIXED POINT THEOREM IN $n$ COMPLETE FUZZY METRIC SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(2), 293-302. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/150

Issue

Section

Research Article